# SDR AU981051

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 04425061
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR TORQUE LINK SIDE WEBS CRACKED IN FIVE PLACES.
